The compactified Jacobian
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 2, pp. 211-223.
@article{ASENS_1980_4_13_2_211_0,
     author = {Rego, C. J.},
     title = {The compactified {Jacobian}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {211--223},
     publisher = {Elsevier},
     volume = {Ser. 4, 13},
     number = {2},
     year = {1980},
     doi = {10.24033/asens.1380},
     mrnumber = {81k:14006},
     zbl = {0478.14024},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1380/}
}
TY  - JOUR
AU  - Rego, C. J.
TI  - The compactified Jacobian
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1980
SP  - 211
EP  - 223
VL  - 13
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1380/
DO  - 10.24033/asens.1380
LA  - en
ID  - ASENS_1980_4_13_2_211_0
ER  - 
%0 Journal Article
%A Rego, C. J.
%T The compactified Jacobian
%J Annales scientifiques de l'École Normale Supérieure
%D 1980
%P 211-223
%V 13
%N 2
%I Elsevier
%U http://www.numdam.org/articles/10.24033/asens.1380/
%R 10.24033/asens.1380
%G en
%F ASENS_1980_4_13_2_211_0
Rego, C. J. The compactified Jacobian. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 2, pp. 211-223. doi : 10.24033/asens.1380. http://www.numdam.org/articles/10.24033/asens.1380/

[1] A. Altman, A. Iarrobino and S. Kleiman, Irreducibility of the Compactified Jacobian, Singularities of Real and Complex Maps (Proceedings of the Nordic Summer School, Oslo, Vol. 76, 1977, pp. 1-12, P. Holm, Ed., Sijthoff and Noordhoff). | MR | Zbl

[2] A. Altman and S. Kleiman, Algebraic Systems of Linearly Equivalent Divisor-like Subschemes (Composito Math., Vol. 29, 1974, pp. 113-139). | Numdam | MR | Zbl

[3] H. Bass, On the Ubiquity of Gorenstein Rings (Math. Zeit., Vol. 82, 1963, pp. 8-28). | MR | Zbl

[4] J. Briançon, Description of Hilbn ℂ {X, Y} (Inventiones Math., Vol. 41, 1977, pp. 45-89). | MR | Zbl

[5] J. L. Coolidge, A Treatise on Algebraic Plane Curves, Dover Publications, 1959. | MR | Zbl

[6] C. D'Souza, Compactification of the Generalized Jacobian, [Thesis, Bombay University, 1974 (to appear in Proc. Ind. Academy of Sciences)].

[7] J. Fogarty, Fixed Point Schemes (Amer. J. Math., Vol. 188, 1977).

[8] J. Fogarty, Families on an Algebraic Surface (Amer. J. Math., Vol. 90, 1968, pp. 511-521). | MR | Zbl

[9] G. Horrocks, Fixed Point Schemes of Additive Group Actions (Topology, Vol. 8, 1969, pp. 233-242). | MR | Zbl

[10] A. Iarrobino, Punctual Hilbert Schemes (Mem. A.M.S., Vol. 188, 1977). | MR | Zbl

[11] D. Mumford, Further Comments on Boundary Points, Preprint, A.M.S. Summer Institute, Woods Hole, 1964.

[12] C. J. Rego, A Note on One Dimensional Gorenstein Rings (J. Pure and Appl. Algebra, Vol. 12, 1978, pp. 111-115). | MR | Zbl

[13] C. J. Rego, Deformation of Singular Curves (to appear).

[14] J.-P. Serre, Groupes algébriques et corps de classes, Hermann, Paris, 1959. | MR | Zbl

Cited by Sources: